| Model Number |
OMS-T10BTNL |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Pain (1994); Foreign Body In Patient (2687)
| Date of Event |
11/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, 2 years post-operative a laparoscopic cholecystectomy, the patient was presented with pain of the lumber wall.A control scan was performed and the foreign body was found that corresponds to the metal part present at the level of the trocar inlet valve, which would have fallen off during the extraction of the thread from the bag that could be jettisoned by the trocar.A surgical extraction of the foreign body was performed on the patient.